Download article

First-order iterative method for accretive inclusions in Banach space

I. P. Ryazantseva1

AnnotationFirst-order iterative method be constructed for equations in Banach space with set-valued accretive operatorsl. Sufficient conditions of convergence to solution of initial problem are obtained.
Keywordsiterative method, accretive operator, resolvent, convergence, duality mapping

1Professor of Applied Mathematics Chair, Nizhnii Novgorod State Tehnical University after R.A. Alekseev, Nizhnii Novgorod; lryazantseva@applmath.ru

Citation: I. P. Ryazantseva, "[First-order iterative method for accretive inclusions in Banach space]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:3 (2013) 29–34 (In Russian)